# SDR H5GR20110218001

- Difficulty date: February 4, 2011
- Submitted: February 18, 2011
- Operation: General aviation
- Aircraft: N219CH
- Make and model: Beech 58
- Aircraft serial: TH1990
- Aircraft time: 2,242 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 00243001811
- Condition: Cracked
- Location: Zone 600
- Part time: 2,242 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ANNUAL INSP, A CRACK IN THE RT FWD SPAR, FWD WEB BEND RADIUS WAS NOTICED DURING A VISUAL INSP OF THE AREA.  A DYE PENETRANT INSP WAS PERFORMED AND CRACK VERIFIED. INSP WAS PERFORMED FOLLOWING MM, PN: 55-590000-13G, REV G2, SECTION 53-00-00, PAGE 202, B(1) WING FORWARD SPAR CARRY-THROUGH STRUCTURE INSP WITHOUT REPAIR KIT.  ACFT THEN FLOWN TO OUR FACILITY FOR VERIFICATION OF THE CRACK AND INSTALLATION OF KIT PN 58-4008-9.  IT SHOULD BE NOTED THAT AD90-08-14: WING SPAR STRUCTURE, AS WELL AS, MSB2269, REV 1: FUSELAGE - WING FWD SPAR CARRY-THROUGH STRUCTURE INSP AND/OR REINFORCEMENT ARE NOT APPLICABLE TO THIS ACFT BY SN.  THE CRACK WAS FOUND IN THE AREA AS REFERENCED IN BOTH THE AD AND MSB, BUT STOP APPLICABILITY FOR THIS ACFT. THE KIT, PN 58-4008-9 WAS INSTALLED ON BOTH THE RT AND THE LT FWD SPAR FWD WEB STRUCTURE IAW KIT INFORMATION - REINFORCEMENT INSTALLATION INSTRUCTIONS DWG NR 58-4009 AND KIT INFORMATION DWG NR 58-4008, REV C.
